# SDR EIA2001069

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923407501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 658 LEFT L8L-18L FRAME CRACKED AT LOWER END OUTBOARD FLANGE JUST ABOVE CENTER TANK.  REPLACED FS 658 LEFT FRAME PER SRM 51-30-5 AND 51-30-2.  (M)
